# SDR REXA2018060610447

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE SERVICE DOOR HAD THE  BASE & LENS BROKE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-13-400-801.  OPS TESTED GOOD IAW AMM 33-51-00-710-801.
